Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My derm. just prescribed Acctuane today and I have read the literature, but I have one lingering question.

What exactly is meant by decreased night vision? How badly will the vision be affected? Will it return after the regiment is completed?

I will certainly ask my derm later, but this seems like a good place to get some immediate feedback.

Thanks,

ck

Share this post


Link to post
Share on other sites

For me my vision has changed a little bit. Things have gotten kind of blurry for me. I have very great vision and can read a lot of things from very far away. But lately the words and letters have become fuzzy so it's harder for me to read things at a distance. I hope my vision returns to normal after I'm off Tane. And I think I do notice that my night vision has diminished somewhat, but not to the point where I'd be scared of driving at night. It's minimal and I hardly even notice it.

Share this post


Link to post
Share on other sites
For me my vision has changed a little bit. Things have gotten kind of blurry for me. I have very great vision and can read a lot of things from very far away. But lately the words and letters have become fuzzy so it's harder for me to read things at a distance. I hope my vision returns to normal after I'm off Tane. And I think I do notice that my night vision has diminished somewhat, but not to the point where I'd be scared of driving at night. It's minimal and I hardly even notice it.

Its just the dryness in your eyes caused by Accutane, it should dissapear once you finish your treatment.

Share this post


Link to post
Share on other sites

I have found my eyes feel tired, like I can't quite focus and need to blink more often, particularly when driving at night, maybe they are dry but they don't feel it. Made me start wearing my glasses for driving basically but its not severe enough to stop altogether.

Share this post


Link to post
Share on other sites

Yes, I did notice my night vision got diminished a little bit, the street signs become kinda blurry...but never severe enough not able to drive. The problem stopped once I finished my course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×